MAUDE Adverse Event Report: QIAGEN GMBH QIASYMPHONY SP; CLINICAL SAMPLE CONCENTRATOR

QIAGEN GMBH QIASYMPHONY SP; CLINICAL SAMPLE CONCENTRATOR
Catalog Number 9001297
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Delayed results due to instrument malfunction.
 
Additional Manufacturer Narrative
No adverse outcomes were reported.This incident is being reported in an abundance of caution.

Brand Name
QIASYMPHONY SP
Common Device Name
CLINICAL SAMPLE CONCENTRATOR
Manufacturer (Section D)
QIAGEN GMBH
qiagen strasse 1
hilden, nrw 40724
GM  40724
Manufacturer (Section G)
QIAGEN GMBH
qiagen strasse 1
hilden, nrw 40724
GM   40724
Manufacturer Contact
davide manissero
skelton house
lloyd street north
manchester, MA5 6-SH
UK   MA5 6SH
MDR Report Key19461880
Report Number3005118020-2024-00001
Device Sequence Number12465530
Product Code JJH
UDI-Device Identifier04053228010739
UDI-Public04053228010739
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9001297
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown